Continuous Wavelet Transforms of Multivariable Abstract Function Spaces

Abstract:

Article Preview

An abstract function space is proposed and discussed. One-dimensional continuous wavelet transform is applied to the continuous wavelet transforms of the multivariable abstract function spaces .The reconstruction formulas of it produced by the integral kernel of the transform multivariable abstract functions and those of it produced by the integral kernel of the multivariable abstract functions which are difference from the transform multivariable abstract functions are obtained in the weak topology as well as in the sense of norm convergence.

Info:

Periodical:

Edited by:

Dehuai Zeng

Pages:

199-204

DOI:

10.4028/www.scientific.net/AMR.159.199

Citation:

H. Z. Qu and J. Yang, "Continuous Wavelet Transforms of Multivariable Abstract Function Spaces", Advanced Materials Research, Vol. 159, pp. 199-204, 2011

Online since:

December 2010

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.